# SDR DALA2019091305295

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,801 hours, 52,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. EMERGENCY FLOOR LIGHTING DAMAGED OR INOP. TRACK LIGHTING GOES ON & OFF. CHECKED OPERATION OF EMERGENCY LIGHTS - UNABLE TO DUPLICATE PROBLEM - SYSTEM OP'S NORMAL REF AMM 33-53. (LP1267573)
